# SDR UIEA2019050304113

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,356 hours, 6,412 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 9804700003
- Part serial: 6416
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT HISTORY, FLIGHT RECORDER FAIL INTERMITTENT. ( PERFORMED A WIRE CHECK, NO WIRING PROBLEM WAS FOUND IAW FIM 31-31 TASK 810 REV.95 AND WDM 31-31-11 REV. 44. REPLACED DIGITAL FLIGHT DATA RECORDER, CONDITION CHECK IS NORMAL IAW AMM 31-31-01-404-004 REV. 95. PERFORMED GROUND TEST OF FLIGHT RECORDER IAW AMM 31-31-00-745-090 REV.95, THE RESULT WAS SATISFACTORY.  )
